# SDR SWAA120431

- Difficulty date: January 19, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 16,787 hours, 9,942 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT HORIZ LOWER STABILIZER SKIN CRACKED.  REPAIRED SKIN IAW SRM.
